Differential and Integral Equations

On resonant elliptic systems with rapidly rotating nonlinearities

Pablo Amster, Mónica Clapp, and Julián Haddad

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study a Neumann problem for a nonlinear elliptic system. Unlike previous results in the literature of Landesman--Lazer type, our existence theorem allows rapid rotations on the nonlinear term.

Article information

Source
Differential Integral Equations, Volume 25, Number 9/10 (2012), 869-882.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012372

Mathematical Reviews number (MathSciNet)
MR2985684

Zentralblatt MATH identifier
1274.35103

Subjects
Primary: 35J57: Boundary value problems for second-order elliptic systems 35J60: Nonlinear elliptic equations

Citation

Amster, Pablo; Clapp, Mónica; Haddad, Julián. On resonant elliptic systems with rapidly rotating nonlinearities. Differential Integral Equations 25 (2012), no. 9/10, 869--882. https://projecteuclid.org/euclid.die/1356012372


Export citation